Classification Theory and the Number of Nonisomorphic Models

Journal of Symbolic Logic 47 (3):694-696 (1982)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,213

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Decidable Ehrenfeucht Theory with Exactly Two Hyperarithmetic Models.Robert C. Reed - 1991 - Annals of Pure and Applied Logic 53 (2):135-168.
Leibnizian Models of Set Theory.Ali Enayat - 2004 - Journal of Symbolic Logic 69 (3):775-789.
On the Number of Nonisomorphic Models of Size |T|.Ambar Chowdhury - 1994 - Journal of Symbolic Logic 59 (1):41 - 59.
Diverse Classes.John T. Baldwin - 1989 - Journal of Symbolic Logic 54 (3):875-893.
Toward Categoricity for Classes with No Maximal Models.Saharon Shelah & Andrés Villaveces - 1999 - Annals of Pure and Applied Logic 97 (1-3):1-25.

Analytics

Added to PP
2015-02-05

Downloads
12 (#797,465)

6 months
2 (#276,145)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Theories Without the Tree Property of the Second Kind.Artem Chernikov - 2014 - Annals of Pure and Applied Logic 165 (2):695-723.
Categoricity for Abstract Classes with Amalgamation.Saharon Shelah - 1999 - Annals of Pure and Applied Logic 98 (1-3):261-294.
A Geometric Introduction to Forking and Thorn-Forking.Hans Adler - 2009 - Journal of Mathematical Logic 9 (1):1-20.
Shelah's Eventual Categoricity Conjecture in Universal Classes: Part I.Sebastien Vasey - 2017 - Annals of Pure and Applied Logic 168 (9):1609-1642.
Building Independence Relations in Abstract Elementary Classes.Sebastien Vasey - 2016 - Annals of Pure and Applied Logic 167 (11):1029-1092.

View all 181 citations / Add more citations

References found in this work

No references found.

Add more references